Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 141, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 31, 2008, 11:18 AM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 72 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2008, 11:18 AM CDT (16:18 UTC)
- Expired
- Jul 31, 2008, 12:30 PM CDT
- In force
- 72 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Iowa County, WI, Lafayette County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 11:45 AM CDT | TSTM WND DMG | Dodgeville, WI | TREES AND POWER LINES DOWN...MAINLY IN THE SOUTHERN PART OF THE COUNTY...ESPECIALLY IN THE MINERAL POINT AND DODGEVILLE AREAS. TIME IS APPROXIMATE. |
| Jul 31, 11:45 AM CDT | TSTM WND DMG | Mineral Point, WI | TREES DOWN ON WIRES IN THE CITY OF MINERAL POINT. TIME IS ESTIMATED. |
| Jul 31, 11:45 AM CDT | TSTM WND GST 48 | Mineral Point, WI | MEASURED AT MINERAL POINT HIGH SCHOOL. TIME IS APPROXIMATED. |
| Jul 31, 12:05 PM CDT | TSTM WND DMG | Darlington, WI | TREES DOWN IN PARTS OF THE CITY OF DARLINGTON. TIME IS APPROXIMATE. |
| Jul 31, 12:10 PM CDT | TSTM WND DMG | Lamont, WI | TREES DOWN JUST WEST OF ARGYLE...IN THE LAMONT AREA. TIME IS APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 4.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 311618
SVRMKX
WIC049-065-311730-
/O.NEW.KMKX.SV.W.0141.080731T1618Z-080731T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1118 AM CDT THU JUL 31 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1230 PM CDT
* AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF RICHLAND
CENTER TO 13 MILES NORTHWEST OF PLATTEVILLE TO 26 MILES WEST OF
PLATTEVILLE...AND MOVING EAST AT 46 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLACKHAWK LAKE RECREATION AREA BY 1125 AM CDT...
MINERAL POINT AIRPORT BY 1140 AM CDT...
GOVERNOR DODGE STATE PARK...GOVERNOR DODGE ST PARK...MINERAL POINT
AND DODGEVILLE BY 1145 AM CDT...
BENTON BY 1155 AM CDT...
BLUE MOUND STATE PARK...BLUE MOUND ST PARK AND YELLOWSTONE LAKE
STATE PARK BY NOON CDT...
A WIND GUST TO 60 MPH WAS RECORDED AT THE PRAIRIE DU CHIEN AIRPORT
AT 1055 AM CDT.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHERN MINNESOTA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1617Z 286DEG 40KT 4322 9046 4288 9061
4270 9095
$$
CRAVEN6 follow-up statements
000
WWUS53 KMKX 311625
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 AM CDT THU JUL 31 2008
WIC049-065-311730-
/O.CON.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1124 AM CDT THU JUL 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF RICHLAND
CENTER TO 13 MILES NORTHWEST OF PLATTEVILLE TO 23 MILES WEST OF
PLATTEVILLE...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLACKHAWK LAKE RECREATION AREA BY 1130 AM CDT...
PLATTE MOUNDS...REWEY AND COBB BY 1135 AM CDT...
LESLIE...EDMUND...MINERAL POINT AIRPORT AND LINDEN BY 1140 AM
CDT...
GOVERNOR DODGE STATE PARK BY 1145 AM CDT...
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1624Z 286DEG 40KT 4320 9036 4288 9053
4260 9082
$$
COLLAR000
WWUS53 KMKX 311635
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1135 AM CDT THU JUL 31 2008
WIC049-065-311730-
/O.CON.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1134 AM CDT THU JUL 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 14 MILES SOUTHEAST OF RICHLAND CENTER TO 9
MILES NORTHEAST OF PLATTEVILLE TO 16 MILES SOUTHWEST OF
PLATTEVILLE...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LESLIE...EDMUND...MINERAL POINT AIRPORT AND LINDEN BY 1140 AM
CDT...
GOVERNOR DODGE STATE PARK...GOVERNOR DODGE ST PARK...MINERAL POINT
AND DODGEVILLE BY 1145 AM CDT...
ARENA AND LEAD MINE BY 1150 AM CDT...
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1634Z 286DEG 40KT 4317 9021 4285 9039
4257 9067
$$
COLLAR000
WWUS53 KMKX 311645
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT THU JUL 31 2008
WIC049-065-311730-
/O.CON.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1144 AM CDT THU JUL 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 1143 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DODGEVILLE TO PLATTEVILLE TO 8 MILES NORTHWEST OF GALENA...MOVING
EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LEAD MINE...MINERAL POINT...DODGEVILLE AND BENTON BY 1150 AM CDT...
RIDGEWAY AND NEW DIGGINGS BY 1155 AM CDT...
BARNEVELD...SHULLSBURG AND DARLINGTON BY NOON CDT...
BLUE MOUND STATE PARK BY 1205 PM CDT...
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1644Z 286DEG 40KT 4303 9017 4274 9036
4249 9052
$$
COLLAR000
WWUS53 KMKX 311658
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 AM CDT THU JUL 31 2008
WIC049-065-311730-
/O.CON.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1157 AM CDT THU JUL 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 1153 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DODGEVILLE TO 6 MILES NORTHWEST
OF DARLINGTON TO GALENA...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLUE MOUND STATE PARK...BLUE MOUND ST PARK...YELLOWSTONE LAKE STATE
PARK BY 1205 PM CDT...
LAMONT...GRATIOT AND BLANCHARDVILLE BY 1210 PM CDT...
SOMERS AND ARGYLE BY 1215 PM CDT...
WOODFORD BY 1220 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1657Z 286DEG 40KT 4299 8998 4270 9017
4245 9033
$$
COLLAR000
WWUS53 KMKX 311709
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1209 PM CDT THU JUL 31 2008
WIC049-065-311730-
/O.CON.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1209 PM CDT THU JUL 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...
AT 1206 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
WEST OF MOUNT HOREB TO 8 MILES EAST OF DARLINGTON TO 11 MILES SOUTH
OF DARLINGTON...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WOODFORD...SOMERS...GRATIOT AND ARGYLE BY 1215 PM CDT...
SOUTH WAYNE BY 1220 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1709Z 286DEG 40KT 4303 8983 4271 8993
4253 9015
$$
COLLAR000
WWUS53 KMKX 311730
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1230 PM CDT THU JUL 31 2008
WIC049-065-311740-
/O.EXP.KMKX.SV.W.0141.000000T0000Z-080731T1730Z/
IOWA WI-LAFAYETTE WI-
1230 PM CDT THU JUL 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND IOWA COUNTIES
HAS EXPIRED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4320 9044 4321 9042 4323 9032 4317 9018
4316 9008 4316 9005 4320 9000 4318 8984
4250 8983 4252 9044 4306 9045
TIME...MOT...LOC 1730Z 286DEG 40KT 4296 8952 4264 8962
4247 8985
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 4:48 AM CDT, 6 hours 30 minutes earlier.
Area forecast discussion, Jul 31, 4:48 AM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 448 AM CDT THU JUL 31 2008 .SHORT TERM...EXPECT MCS OVER THE ERN DAKOTAS TO DIVE SEWD ALONG THE INSTABILITY GRADIENT OVER SRN MN AND EVENTUALLY INTO IA. BELIEVE MODEL QPF MAY BE DISPLACED TOO FAR NORTH AND EAST LATER TODAY AND TNT BASED ON EXPECTED LOCATION OF CAPE GRADIENT NEAR THE MS RIVER. THE NOSE OF A WEAK LLJ AND 850 MB THERMAL RIDGE FOR LATER TODAY AND TNT ALSO STAYS FARTHER WEST AS IT VEERS FROM THE CURRENT LOCATION IN THE DAKOTAS TO IA AND EVENTUALLY IL. THE 925-850 MB Q-VECTOR CONVERGENCE IS MAXIMIZED OVER SRN MN INTO NW IL AS WELL. TRENDED POPS FROM NO PCPN IN THE NE CWA TO 40S POPS IN THE SW CWA FOR TNT. THE WEAK LOW PRESSURE AREA OVER SD THAT IS ASSOCIATED WITH THE LIFT AND PCPN WILL SHIFT SEWD FROM IA AND NRN IL FRI AM TOWARD THE OHIO RIVER DURING THE DAY ON FRI. SOME ISOLD TO SCT PCPN MAY BE ONGOING MAINLY FRI AM OVER SRN WI SO SMALL POPS CONTINUE. HIGH PRESSURE TO BUILD INTO WI FOR FRI NT AND SAT WHILE AN UPPER RIDGE AXIS SHIFTS EWD ACROSS THE PLAINS. HIGH TEMPS TO REMAIN MAINLY IN THE MID 80S THROUGH THE WEEKEND WITH LAKE MICHIGAN LAKE BREEZES EACH DAY IN THE EAST. .LONG TERM... WARM ADVECTION RETURNS SUNDAY INTO EARLY NEXT WEEK AS A WARM FRONT EXTENDS EWD FROM LOW PRESSURE OVER THE PLAINS. THIS PATTERN WILL HOLD POSSIBLY INTO MID WEEK AS REGION REMAINS ON SRN PERIPHERY OF THE STRONGER WESTERLIES AND FRONT REMAINS NEARLY STATIONARY. PCPN CHANCES WILL CONTINUE DUE TO PROXIMITY OF FRONT TO SRN WI. MONDAY HAS THE BEST POTENTIAL TO BE A HOT DAY. && .AVIATION...FR CONDITIONS THROUGH PERIOD. CHC FOR THUNDERSTORMS INCREASES SLIGHTLY TONIGHT...MAINLY FOR KMSN...ASSOC WITH WEAK LOW PRES APPROCHING FROM CNTRL PLAINS. FLOW REMAINS VERY WEAK AND IS PROBLEMATIC WITH RESPECT TO PINPOINTING STORM DEVELPMENT AND MOVEMENT. STORM COMPLEX OVER SCNTRL NDKTA THIS MORNING SHOULD STAY MAINLY TO OUR WEST. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...05
Hazardous weather outlook, Jul 31, 9:30 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CDT THU JUL 31 2008 WIZ046-047-051-052-056>060-062>072-010930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 930 AM CDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF THUNDERSTORMS WILL MOVE INTO PORTIONS OF SOUTH CENTRAL WISCONSIN THIS MORNING. THE GREATEST THREAT AREA APPEARS TO BE AREAS ALONG AND SOUTHWEST OF A LINE FROM THE DELLS TO JANESVILLE. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT MAINLY WEST OF A LINE STRETCHING FROM BURLINGTON TO MONTELLO. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX VALUES MAY REACH INTO THE MID 90S SUNDAY THROUGH TUESDAY...AWAY FROM LAKE MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...MAINLY IN THE MORNING. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. LMZ643>646-010930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CDT THU JUL 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY SOUTH OF PORT WASHINGTON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...MAINLY IN THE MORNING. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY THROUGH WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 31, 10:56 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1056 AM CDT THU JUL 31 2008 WIZ056-062-063-067>069-311730- SAUK-IOWA-DANE-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...MADISON... DARLINGTON...MONROE...JANESVILLE...BELOIT 1056 AM CDT THU JUL 31 2008 ...STRONG THUNDERSTORMS APPROACHING SOUTHWEST WISCONSIN... AT 1055 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE FROM VIROQUA...TO GAYS MILLS...TO JUST NORTHEAST OF WATERLOO IOWA...MOVING SOUTHEAST AROUND 50 MPH. THE LINE HAS EXHIBITED A WEAKENING TREND OVER THE PAST COUPLE HOURS...HOWEVER AS THE LINE TRACKS ACROSS PORTIONS OF SOUTH CENTRAL WISCONSIN IT WILL STILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS TO 50 MPH...HEAVY RAIN...AND FREQUENT LIGHTNING. IF IT HOLDS TOGETHER...THE LINE WILL AFFECT AREAS SOUTHWEST OF A LINE FROM LONE ROCK TO BRODHEAD BY EARLY AFTERNOON. THUNDERSTORMS SHOULD APPROACH ARENA...MINERAL POINT...AND DARLINGTON AROUND 1145 AM...AND MADISON AND MONROE AROUND 1215 PM. THE REMAINDER OF SOUTH CENTRAL WISCONSIN MAY HAVE A PERIOD OF LIGHT TO MODERATE RAIN THROUGH EARLY AFTERNOON...HOWEVER THE RAIN SHIELD IS SHRINKING ACCORDING TO RECENT RADAR TRENDS. IF YOU HAVE OUTDOOR PLANS TODAY...BE PREPARED TO SEEK INDOOR SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 12:03 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 51 min |
| Jul 31, 12:34 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 59 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.